# SDR SWIA201333715

- Difficulty date: June 16, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 25,056 hours, 15,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL GALLEY DOOR EMERGENCY LIGHT BROKEN.  REPLACED GALLEY FLOOR LEVEL EMERGENCY LIGHT IAW AMM.
